Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 12, NWS Miami, FL

March 29, 2011Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Mar 29, 2011, 6:14 PM EDT for Palm Beach County, Florida. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 29, 2011, 6:14 PM EDT (22:14 UTC)
Expired
Mar 29, 2011, 6:45 PM EDT
In force
31 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Palm Beach County, FL

The radar

The Melbourne radar (KMLB), 137 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2011-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 950 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2011-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
950 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
965 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

678 
WUUS52 KMFL 292214
SVRMFL
FLC099-292245-
/O.NEW.KMFL.SV.W.0012.110329T2214Z-110329T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
614 PM EDT TUE MAR 29 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA.

* UNTIL 645 PM EDT

* AT 609 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PAHOKEE TO 6 MILES
  SOUTHEAST OF CANAL POINT...AND MOVING NORTHEAST AT 20 MPH.

* THE LINE OF STORMS WILL AFFECT...
  CANAL POINT...
  PAHOKEE...
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

&&

LAT...LON 2695 8048 2675 8054 2676 8068 2689 8063
      2690 8062 2691 8062 2695 8060
TIME...MOT...LOC 2214Z 210DEG 16KT 2685 8065 2682 8055

$$

KOB
1 follow-up statement
526 
WWUS52 KMFL 292245
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
645 PM EDT TUE MAR 29 2011

FLC099-292253-
/O.EXP.KMFL.SV.W.0012.000000T0000Z-110329T2245Z/
PALM BEACH FL-
645 PM EDT TUE MAR 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PALM BEACH
COUNTY WILL EXPIRE AT 645 PM EDT...

HOWEVER...STRONG THUNDERSTORMS REMAIN IN THE AREA. FREQUENT 
LIGHTNING...GUSTY WINDS TO 50 MPH...VERY HEAVY RAINFALL AND SMALL 
HAIL ARE STILL POSSIBLE NORTH OF PAHOKEE TO CANAL POINT AND NORTH TO 
NEAR PORT MAYACA. EARLIER REPORTS FROM PAHOKEE INDICATED HAIL THE 
SIZE OF DIMES AND STRONG WINDS OCCURRED WITH DOWNED PALM TREES. STAY 
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2695 8048 2675 8054 2676 8068 2689 8063
      2690 8062 2691 8062 2695 8060
TIME...MOT...LOC 2243Z 210DEG 16KT 2696 8058 2693 8048

$$

KOB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 4:09 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Mar 29, 4:09 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
409 PM EDT TUE MAR 29 2011

.UPDATE...
SHOWERS AND THUNDERSTORMS HAVE DEVELOP OVER THE INTERIOR AREAS OF
MIAMI-DADE AND BROWARD COUNTIES THIS AFTERNOON. THESE STORMS WILL
PUSH EAST INTO THE METRO AREAS DURING THE AFTERNOON AND EARLY EVEN
HOURS. SO HAVE UP THE POPS FOR BROWARD AND MIAMI-DADE COUNTIES FOR
REST OF THIS AFTERNOON INTO EARLY EVENING HOURS.

&&
BAXTER

.PREV DISCUSSION... /ISSUED 238 PM EDT TUE MAR 29 2011/

..POSSIBLE STRONG STORMS ON THURSDAY FOR SOUTH FLORIDA...

DISCUSSION...
THE STATIONARY FRONT WILL CONTINUE TO DISSIPATE THIS AFTERNOON
OVER CENTRAL FLORIDA. THIS WILL KEEP THE STEERING FLOW OVER THE
CWA IN A SOUTH TO SOUTHWEST DIRECTION AND ALLOW FOR THE ISOLATED
TO SCATTERED SHOWERS AND THUNDERSTORMS THAT DO DEVELOP OVER THE
INTERIOR AREAS TO PUSH NORTH TO NORTHEAST AND TOWARDS THE LAKE
OKEECHOBEE AND EASTERN SECTIONS OF SOUTH FLORIDA THIS AFTERNOON
INTO THIS EVENING. SO WILL CONTINUE THE CHANCE POPS FOR THE AREA
THROUGH THIS AFTERNOON WITH THE HIGHEST POPS OVER THE LAKE
OKEECHOBEE AND NORTHEAST PORTIONS OF THE CWA.

THE SHOWERS AND THUNDERSTORMS SHOULD END OVER THE CWA THIS EVENING
AS THE HEATING OF THE DAY IS LOST. HOWEVER...THE WINDS WILL
BECOMING AROUND TO THE SOUTHEAST DIRECTION AS HIGH PRESSURE BUILDS
OVER THE CWA FROM THE FLORIDA KEYS. SO THIS WILL ALLOW FOR A FEW
SHOWER TO WORK INTO THE EAST COAST METRO AREAS DURING THE
OVERNIGHT HOURS. SO WILL END THE SHOWER AND THUNDERSTORM THREAT
FOR MOST AREAS BY MIDNIGHT NIGHT...WITH THE EAST COAST AREAS SEE
SLIGHT CHANCE OF SHOWERS AFTER MIDNIGHT. THERE COULD ALSO BE SOME
FOG FORMATION OVER THE INTERIOR AND WEST COAST AREAS LATE
TONIGHT...DUE TO THE LOW LEVEL MOISTURE IN PLACE ALONG WITH THE
LIGHT WINDS.

WEDNESDAY INTO THURSDAY...
THE HIGH WILL REMAIN OVER SOUTH FLORIDA ON WEDNESDAY BEFORE
GETTING PUSH EAST INTO THE ATLANTIC WATERS WEDNESDAY NIGHT INTO
THURSDAY...AS A TROUGH OF LOW PRESSURE MOVES EAST FROM THE CENTRAL
PLAIN STATES INTO THE EASTERN US. THIS WILL ALLOW FOR A COLD FRONT
TO WORK INTO CENTRAL FLORIDA ON THURSDAY...AND ALLOW FOR THE
STEERING FLOW TO SWING FROM A SOUTHEAST DIRECTION WEDNESDAY TO A
SOUTHWEST DIRECTION ON THURSDAY WHILE BECOMING BREEZY BY THURSDAY
OVER THE CWA.

THIS BREEZY SOUTHWEST STEERING FLOW WILL ALLOW FOR TEMPERATURES TO
WARM UP TO NEAR RECORD HIGHS OVER THE EAST COAST METRO AREAS ON
THURSDAY. MORE ON THIS IN THE CLIMATE SECTION BELOW.

AT THE SAME TIME...A MID TO UPPER LEVEL JET OF 100 TO 130 KNOTS
WILL BE MOVING THROUGH CENTRAL FLORIDA WITH A LOW TO MID LEVEL JET
OF 40 TO 50 KNOTS WORKING THROUGH SOUTH CENTRAL FLORIDA. THIS WILL
ALLOW FOR THUNDERSTORMS TO DEVELOP AHEAD OF THE FRONT OVER SOUTH
FLORIDA WHERE SOME OF THEM COULD BECOME STRONG. THE STORM
PREDICTION CENTER HAS ALSO PUT THE NORTHERN AREAS OF THE CWA IN A
SLIGHT RISK OF SEVERE WEATHER FOR THURSDAY. SO WILL MENTION THIS
IN THE HWO AFTERNOON PACKAGE FOR THURSDAY. IF THIS TREND CONTINUES
IN LATER FORECAST THEN THE POSSIBILITY OF STRONG OR EVEN SEVERE
WORDING WILL BE NEEDED IN THE ZONES FOR THURSDAY IN LATER FORECAST
PACKAGES.

EXTENDED FORECAST...
ONCE THE FRONT CLEAR SOUTH FLORIDA ON FRIDAY...HIGH PRESSURE WILL
THEN BUILD BACK INTO THE AREA FROM THE NORTH FOR THIS WEEKEND INTO
EARLY NEXT WEEK. THIS WILL BRING BACK THE DRY WEATHER TO THE AREA
FOR THIS WEEKEND INTO EARLY NEXT WEEK.

MARINE...
THE WINDS WILL CONTINUE TO SOUTHERLY THIS AFTERNOON BEFORE
BACKING TO A SOUTHEAST DIRECTION LATE TONIGHT INTO WEDNESDAY. THE
WINDS WILL THEN SWING TO A SOUTHWEST DIRECTION ON THURSDAY AHEAD
OF A COLD FRONT. THE SPEEDS WILL BE LESS THAN 15 KNOTS TONIGHT
THROUGH WEDNESDAY NIGHT...BEFORE INCREASING INTO 15 TO 20 KNOTS ON
THURSDAY OVER ALL OF THE CWA WATERS. THIS WILL KEEP THE SEAS BELOW
6 FEET THROUGH THURSDAY. SO BOATING CONDITIONS SHOULD BE GOOD
OUTSIDE OF ANY SHOWERS OR THUNDERSTORMS. SOME OF THE THUNDERSTORMS
COULD EVEN BE STRONG ON THURSDAY OVER THE CWA WATERS.

FIRE WEATHER...
THE RELATIVE HUMIDITIES WILL REMAIN ABOVE 35 PERCENT ON WEDNESDAY
INTO THURSDAY OVER SOUTH FLORIDA...BUT COULD FALL DOWN INTO THE
UPPER 30S ON THURSDAY OVER THE EAST COAST METRO AREAS. SO AT THIS
TIME DO NO EXPECT ANY PROBLEMS IN THE FIRE WEATHER THROUGH
THURSDAY.

CLIMATE...
THE HIGHS ON THURSDAY SHOULD BE ABLE TO GET UP TO AROUND 90
DEGREES ALONG THE EASTERN AREAS OF THE CWA...DUE TO THE SOUTHWEST
BREEZY WINDS. HERE ARE THE FORECAST HIGHS AND RECORD HIGHS FOR
THURSDAY:

CITIES          FORECAST HIGHS    RECORD HIGHS
MIAMI                 90            91 - 2000
FORT LAUDERDALE       90            92 - 2000
WEST PALM BEACH       90            92 - 1926
MIAMI BEACH           88            90 - 1980

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  72  87  72  90 / 30 20 10 50
FORT LAUDERDALE  74  86  74  90 / 20 20 10 50
MIAMI            73  88  73  90 / 20 20 10 40
NAPLES           70  86  72  84 / 10 20 10 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE...54/BNB
AVIATION/RADAR/FIRE...47/RGH
Hazardous weather outlook, Mar 29, 2:09 PM EDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
209 PM EDT TUE MAR 29 2011

FLZ063-066>075-168-172>174-300915-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
209 PM EDT TUE MAR 29 2011

...SCATTERED SHOWERS AND THUNDERSTORMS MAINLY IN THE AFTERNOON...
...SOME THUNDERSTORMS COULD PRODUCE STRONG GUSTY WINDS AND SMALL HAIL...
...SLIGHT RISK OF URBAN TYPE FLOODING...
...STRONG THUNDERSTORMS POSSIBLE THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTH
FLORIDA AND ADJACENT WATERS TODAY. THE PRIMARY HAZARD WILL BE
FREQUENT TO EXCESSIVE LIGHTNING STRIKES, ALTHOUGH A FEW STORMS
COULD BECOME STRONG WITH WIND GUSTS TO NEAR 45 TO 55 MPH AND SMALL
HAIL.

WIND: WITH THE OCCURRENCE OF A THUNDERSTORM, GUSTY WINDS TO NEAR
45 TO 55 MPH MAY BE POSSIBLE.

HAIL: UP TO DIME SIZED HAIL IS POSSIBLE WITH THE STRONGEST STORMS.

FLOODING: DUE TO THE WIDESPREAD RAINFALL ACROSS SOUTH FLORIDA ON
MONDAY, ANY ADDITIONAL RAINFALL ACCUMULATION TODAY WILL MORE
EASILY RUNOFF. THEREFORE, THERE IS A SLIGHT RISK OF URBAN TYPE
FLOODING ACROSS SOUTH FLORIDA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS CAN BE EXPECTED THURSDAY AHEAD OF AN
APPROACHING COLD FRONT. A FEW STORMS COULD BE STRONG WITH THE MAIN IMPACT
BEING STRONG GUSTY WINDS, FREQUENT TO EXCESSIVE LIGHTNING, SMALL HAIL
AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. WIDESPREAD SPOTTER ACTIVATION IS
NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO
REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER
SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, Mar 29, 5:03 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
503 PM EDT TUE MAR 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             2 WSW METRO ZOO         25.61N 80.42W
03/29/2011  E1.00 INCH       MIAMI-DADE         FL   BROADCAST MEDIA

            A MEMBER OF THE MEDIA RELAYED REPORTS OF DIME TO
            QUARTER-SIZED HAIL NEAR THE INTERSECTION OF SW 154TH
            AVENUE AND EUREKA DRIVE/184TH STREET.

&&

ROSS
Special weather statement, Mar 29, 5:16 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
516 PM EDT TUE MAR 29 2011

FLZ071-292215-
INLAND BROWARD COUNTY FL-
516 PM EDT TUE MAR 29 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN BROWARD COUNTY

* FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55
MPH AND UP TO NICKEL-SIZED HAIL.

* UNTIL 615 PM EDT

AT 514 PM EDT...STRONG THUNDERSTORM 7 MILES WEST OF INTERSECTION
ALLIGATOR ALLEY AND MIAMI CANAL...MOVING WEST AT 5 MPH.

* THE STORM WILL AFFECT...
  MICCOSUKEE SERVICE PLAZA...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2625 8058 2602 8058 2602 8086 2623 8085
TIME...MOT...LOC 2115Z 072DEG 6KT 2612 8073

KOB
Local storm report, Mar 29, 5:20 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
520 PM EDT TUE MAR 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     TSTM WND GST     10 W WESTON             26.11N 80.55W
03/29/2011  M47.00 MPH       BROWARD            FL   BROADCAST MEDIA

            A THUNDERSTORM WIND GUST OF 47 MPH WAS RECORDED BY A
            LOCAL MEDIA MESONET SENSOR AT 437 PM EDT NEAR MILE MARKER
            34 ON I-75.

&&

ROSS
Special weather statement, Mar 29, 5:23 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
523 PM EDT TUE MAR 29 2011

FLZ067-068-072-168-292145-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-METRO BROWARD COUNTY FL-
523 PM EDT TUE MAR 29 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EXTREME NORTHEASTERN BROWARD COUNTY
  SOUTHEASTERN PALM BEACH COUNTY

* FOR FREQUENT TO EXCESSIVE LIGHTNING...POSSIBLE LARGE HAIL AND
GUSTY WINDS TO 55 MPH.

* UNTIL 545 PM EDT

AT 518 PM EDT...A SEVERE THUNDERSTORM NEAR WHISPER WALK WAS MOVING
NORTHEAST AT 5 MPH. IF THE THUNDERSTORM CONTINUES ON THIS TRACK...A
SEVERE THUNDERSTORM WARNING MAY BE NEEDED FOR EAST CENTRAL PALM
BEACH COUNTY.

* THE STORM WILL AFFECT...
  RURAL SOUTHEASTERN PALM BEACH COUNTY
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2665 8009 2644 8008 2630 8021 2651 8026
TIME...MOT...LOC 2121Z 220DEG 4KT 2642 8022

KOB
Special weather statement, Mar 29, 5:24 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
524 PM EDT TUE MAR 29 2011

FLZ067-292200-
INLAND PALM BEACH COUNTY FL-
524 PM EDT TUE MAR 29 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN RURAL PALM BEACH COUNTY

* FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO
55 MPH...AND UP TO NICKEL-SIZED HAIL

* UNTIL 600 PM EDT

AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A STRONG THUNDERSTORM NEAR ROTENBERGER WILDLIFE MANAGEMENT
AREA...MOVING NORTHEAST AT 10 MPH.

* THE STORM WILL AFFECT...
  ROTENBERGER WILDLIFE MANAGEMENT AREA...
  HOLEY LAND WILDLIFE MANAGEMENT AREA...
  AND SURROUNDING AREAS.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2633 8069 2633 8086 2633 8088 2645 8088
      2657 8074 2640 8058
TIME...MOT...LOC 2123Z 231DEG 8KT 2637 8082

GREGORIA
Special weather statement, Mar 29, 6:02 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
602 PM EDT TUE MAR 29 2011

FLZ067-292300-
INLAND PALM BEACH COUNTY FL-
602 PM EDT TUE MAR 29 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL PALM BEACH COUNTY

* FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55
MPH AND UP TO NICKEL-SIZED HAIL.

* UNTIL 700 PM EDT

AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLE RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES
SOUTHWEST OF PAHOKEE TO 5 MILES SOUTHEAST OF PAHOKEE...MOVING NORTH
AT 10 MPH.

* THE LINE OF STORMS WILL AFFECT...
  PAHOKEE...
  CANAL POINT...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2691 8044 2673 8054 2675 8070 2677 8070
      2678 8071 2678 8070 2681 8070 2687 8063
      2690 8062 2692 8062 2693 8060
TIME...MOT...LOC 2202Z 195DEG 10KT 2679 8070 2678 8060

KOB

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 8:24 PM EDTSpecial Weather StatementMFLMiami-Dade21 min
Mar 28, 8:55 PM EDTSpecial Marine WarningMFL50 min
Mar 28, 11:41 PM EDTSpecial Marine WarningMFL64 min
Mar 29, 12:41 AM EDTSpecial Marine WarningMFL64 min
Mar 29, 3:10 PM EDTSpecial Weather StatementMFLMiami-Dade35 min
Mar 29, 3:32 PM EDTSpecial Weather StatementMFLMiami-Dade28 min
Mar 29, 3:47 PM EDTSpecial Weather StatementMFLMonroe58 min
Mar 29, 3:54 PM EDTSpecial Weather StatementMFLBroward36 min
Mar 29, 4:02 PM EDTSevere Thunderstorm WarningMFLMiami-Dade58 min
Mar 29, 4:11 PM EDTSpecial Weather StatementMFLMiami-Dade34 min
Mar 29, 4:22 PM EDTSevere Thunderstorm WarningMFLMiami-Dade25 min
Mar 29, 4:37 PM EDTSpecial Weather StatementMFLBroward38 min
Mar 29, 4:48 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach57 min
Mar 29, 4:51 PM EDTSevere Thunderstorm WarningMFLMiami-Dade20 min
Mar 29, 5:16 PM EDTSpecial Weather StatementMFLBroward59 min
Mar 29, 5:23 PM EDTSpecial Weather StatementMFLPalm Beach22 min
Mar 29, 5:24 PM EDTSpecial Weather StatementMFLPalm Beach36 min
Mar 29, 5:34 PM EDTSevere Thunderstorm WarningMFLPalm Beach27 min
Mar 29, 5:38 PM EDTSevere Thunderstorm WarningMFLPalm Beach37 min
Mar 29, 6:02 PM EDTSpecial Weather StatementMFLPalm Beach58 min
Mar 29, 6:06 PM EDTSpecial Marine WarningMFL54 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.